# SDR UPS01835836

- Difficulty date: May 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A NR 4 ENGINE FLAME-OUT IN FLT.  REMOVED AND REPLACED NR 4 ENG FUEL FILTER.  INSPECTED INTAKE AND EXHAUST FOR FOD.  NONE FOUND.  MANUALLY ROTATED FAN.  ROTATES FREELY.  INSPECTED CHIP DETECTORS.  NO DEFECTS FOUND SUMPED NR 3 AND NR 4 AND NR 4 AUX FUEL TANKS (PER MM 71-00-00).
